# SDR 95ZZZX6455

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N305RL
- Make and model: Beech B300
- Aircraft serial: FL10
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 113622
- Condition: Clutch Failed
- Location: Air Conditioner
- Part time: 84 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATASTROPHIC FAILURE OF THE AIR CONDITIONER COMPRESSOR CLUTCH RESULTED IN DAMAGE TO THE ENGINE MOUNT.  THE ENGINE MOUNT WAS SEVERELY DENTED AS A RESULT OF METAL FRAGMENT FROM THE CLUTCH HITTING THE ENGINE MOUNT DIAGONAL TUBE MEMBER.  THE ENGINE MOUNT REQUIRES MAJOR REPAIR DUE TO THIS DAMAGE.
